# SDR DXTA200702256

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 10,322 hours, 8,357 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 429271
- Part serial: 140
- Condition: Faulted
- Location: Fwd E/E Bay
- Part time: 9,237 hours, 7,507 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BRAKES ON THE SIC SIDE OF THE AIRCRAFT MOMENTARILY FEEL INOP THEN AFTER SEVERAL MOMENTS AGGRESSIVELY GRAB WITH THE SAME AMOUNT OF PRESSURE.  REMOVED FAULTY ANTI-SKID CONTROL BOX AND INSTALLED INSPECTED UNIT BY HYDRO-AIRE CRS#QD3R78SL. PERFORMED OPERATIONAL CHECK GOOD. IAW C560 M.M. 32-42-00.
